References

  1. Arnold V.I. Mathematical methods of classical mechanics. Nauka, Moscow, 1989. (in Russian)
  2. Blaszak M. Bi-Hamiltonian formulation for the Korteweg-de Vries hierarchy with sources. J. Math. Phys. 1995, 36 (9), 4826-4831. doi: 10.1063/1.530923
  3. Blaszak M., Marciniak K. $R$-matrix approach to lattice integrable systems. J. Math. Phys. 1994, 35 (9), 4661-4682. doi: 10.1063/1.530807
  4. Blaszak M., Szum A., Prykarpatsky A. Central extension approach to integrable field and lattice-field fields in (2+1)-dimensions. Rep. Math. Phys. 1999, 44 (1-2), 37-44. doi: 10.1016/S0034-4877(99)80143-8
  5. Bogoyavlensky O.I., Novikov S.P. The relationship between Hamiltonian formalisms of stationary and nonstationary problems. Funct. Anal. Appl. 1976, 10 (1), 8-11. doi: 10.1007/BF01075765. (translation of Funktsional. Anal. i Prilozhen. 1976, 10 (1), 9-13. (in Russian))
  6. Faddeev L.D., Takhtadjan L.A. Hamiltonian methods in the theory of solitons. In: Classics in Mathematics. Springer-Verlag, Berlin, Heidelberg, New York, 2007.
  7. Gitman D.M., Tyutin I.V. The canonical quatization of fields with constraints. Nauka, Moscow, 1986. (in Russian)
  8. Hentosh O.E. Hamiltonian finite-dimensional oscillator-type reductions of Lax integrable superconfomal hierarchies. Nonlinear Oscil. (N.Y.) 2006, 9 (1), 13-27. doi: 10.1007/s11072-006-0021-6. (translation of Neliniini Koliv. 2006, 9 (1), 15-30. (in Ukrainian))
  9. Hentosh O.E. Lax integrable Laberge-Mathieu hierarchy of supersymmetric nonlinear dynamical systems and its finite-dimensional reduction of Neumann type. Ukrainian Math. J. 2009, 61 (7), 1075-1092. doi: 10.1007/s11253-009-0260-7. (translation of Ukrain. Mat. Zh. 2009, 61 (7), 906-921. (in Ukrainian))
  10. Hentosh O.Ye. The Lax integrable differential-difference dynamical systems on extended phase spaces. SIGMA. Symmetry Integr. Geom. Methods Appl. 2010, 6, 034, 14 pp. doi: 10.3842/SIGMA.2010.034. arXiv:1004.2945
  11. Hentosh O., Prytula M., Prykarpatsky A. Differential-geometric and Lie-algebraic foundations for studying integrable nonlinear dynamical systems on functional manifolds. Lviv National University Publishing, Lviv, 2006. (in Ukrainian)
  12. Lax P.D. Periodic solutions of the KdV equation. Commun. Pure Appl. Math. 1975, 28 (1), 141-188. doi: 10.1002/cpa.3160280105
  13. Ma W.-X., Geng X. Bäcklund transformations of soliton systems from symmetry constraints. In: Coley A., Levi D., Milson R., Rogers C., Winternitz P. (Eds.) Proc. of AARMS-CRM Workshop ``Bäcklund and Darboux Transformations: The Geometry of Solitons'', Halifax (N.S.), Canada, June 4-9, 1999. CRM Proc. Lecture Notes, 29. Amer. Math. Soc., Providence, RI, 2001, 313-324. arXiv:nlin/0107071v1 [nlin.SI]
  14. Ma W.-X., Zhou Z. Binary symmetry constraints of $\mathcal N$-wave interaction equations in $1+1$ and $2+1$ dimensions. J. Math. Phys. 2001, 42 (9), 4345-4382. doi: 10.1063/1.1388898
  15. Magri F. A simple model of the integrable Hamiltonian equation. J. Math. Phys. 1978, 19 (5), 1156-1162. doi: 10.1063/1.523777
  16. Ogawa Y. On the $(2+1)$-dimensional extension of 1-dimensional Toda lattice hierarchy. J. Nonlinear Math. Phys. 2008, 15 (1), 48-65. doi: 10.2991/jnmp.2008.15.1.5
  17. Perelomov A.M. Integrable systems of classical mechanics and Lie algebras. Nauka, Moscow, 1990. (in Russian)
  18. Prykarpatskii A.K. Elements of the integrability theory of discrete dynamical systems. Ukrainian Math. J. 1987, 39 (1), 73-77. doi: 10.1007/BF01056428. (translation of Ukrain. Mat. Zh. 1987, 39 (1), 87-92. (in Ukrainian))
  19. Prykarpatsky A.K., Blackmore D., Strampp W., Sydorenko Yu., Samuliak R. Some remarks on Lagrangian and Hamiltonian formalism, related to infinite-dimensional dynamical systems with symmetries. Condensed Matter Phys. 1995, 6, 79-104. doi: 10.5488/CMP.6.79
  20. Prykarpatsky Ya.K., Bogoliubov N.N., Prykarpatsky A.K., Samoilenko V.H. On the complete integrability of nonlinear dynamical systems on functional manifolds within the gradient-holonomic approach. Rep. Math. Phys. 2011, 68 (3), 289-318. doi: 10.1016/S0034-4877(12)60011-1
  21. Prykarpatsky A., Hentosh O., Blackmore D.L. The finite-dimensional Moser type reductions of modified Boussinesq and super-Korteweg-de Vries Hamiltonian systems via the gradient-holonomic algorithm and the dual moment maps. I. J. Nonlinear Math. Phys. 1998, 4 (3-4), 445-469. doi: 10.2991/jnmp.1997.4.3-4.21
  22. Prykarpatsky A., Hentosh O., Kopych M., Samuliak R. Neumann-Bogoliubov-Rosochatius oscillatory dynamical systems and their integrability via dual moment maps. I. J. Nonlinear Math. Phys. 1995, 2 (2), 98-113. doi: 10.2991/jnmp.1995.2.2.1
  23. Prykarpatsky A.K., Mykytiuk I.V. Algebraic integrability of nonlinear dynamical systems on manifolds: classical and quantum aspects. In: Hazewinkel M. (Ed.) Mathematics and Its Applications, 443. Kluwer Acad. Publ., Dordrecht, Boston, London, 1998. doi: 10.1007/978-94-011-4994-5
  24. Samoilenko A.M., Prykarpatsky Y.A. Algebraic-analitical aspects of fully integrable dynqamical systems and its perturbations. Natsional. Akad. Nauk Ukrain., Inst. Mat., Kiev, 2002. (in Ukrainian)
  25. Suris Yu. Miura transformations of Toda-type integrable systems with applications to the problem of integrable discretizations. arXiv:solv-int/9902003v1.
  26. Tamizhmani K.M., Kanaga Vel S. Differential-difference Kadomtsev-Petviashvili equations: properties and integrability. J. Indian Ints. Sci. 1998, 78 (5), 311-372.
  27. Yao Yu., Liu X., Zeng Yu. A new extended discrete KP hierarchy and a dressing method. J. Phys. A 2009, 42 (45), 454026, 10 pp. doi: 10.1088/1751-8113/42/45/454026

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.